- Hacettepe Journal of Mathematics and Statistics
- Volume:49 Issue:2
- A note on the paper “Best constants for the Hardy−Litllewood maximal operator on finite graphs”...
A note on the paper “Best constants for the Hardy−Litllewood maximal operator on finite graphs”
Authors : Zaryab HUSSAİN, Sadia TALİB
Pages : 498-504
Doi:10.15672/hujms.471101
View : 12 | Download : 7
Publication Date : 2020-04-02
Article Type : Research Paper
Abstract :Let $G{m}_{n}$ be a simple, connected and finite graph. Suppose $\phi: \mathbb{N}\to \mathbb{R^{+}}$ is a positive and increasing function. We consider the action of generalized maximal operator $M^{\phi}_{G^{m}_{n}}$ on $\ell^{p}$ spaces and find optimal bound for the quasi norm $\|M^{\phi}_{G^{m}_{n}}\|_{p}$ for the case $0
Keywords : generalized maximal operator, ell^ p estimates, G^ m n graph